MAUDE Adverse Event Report: ARTHREX, INC. BIO-INTERF SCRW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-INTERF SCRW; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-INTERF SCRW
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during an acl procedure, the screw broke when it was about 15mm into the tibial tunnel.Additional information provided 7/3/2018: not all the fragments were recovered.Part of the fragmented screw remained inside the patient.Distributor is trying to communicate with the patient in order to obtain x-rays.

Brand Name
BIO-INTERF SCRW
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7713364
Report Number1220246-2018-00563
Device Sequence Number1120665
Product Code MAI
UDI-Device Identifier00888867035478
UDI-Public00888867035478
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberBIO-INTERF SCRW
Device Catalogue NumberAR-5035TB-10
Device Lot Number10203651
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2018
Initial Report FDA Received Date07/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;